# SDR ASOA96054

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120188
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 12038594001
- Condition: Defective
- Location: Cockpit
- Part time: 23,393 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 7995 - UPON GEAR EXTENSION ON APPROACH LFT/DFW, RECEIVED NO INDICATION ON LEFT MAIN (EITHER SYSTEM) OR RIGHT MAIN (A) SYSTEM.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW MM.  OPERATONAL CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
